MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC EVH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC EVH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id #(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device was discarded.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000, customer mentioned a general issue with difficulty advancing the cutting tool within the harvesting cannula.Specifically they mentioned that it is often times very difficult to advance it during a vessel harvest and they had issues with small branch evulsion.
 
Additional Manufacturer Narrative
Updated sections: g4, g7, h2, h6, h10.Corrected sections: h3 changed to device not returned.Trackwise # (b)(4).A lot history record review was completed for lots 25149022, 25148770 and 25148575 the last 3 lots shipped to the account prior to the event date.There were no ncmr's recorded in the lot history.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
EVH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10347265
Report Number2242352-2020-00660
Device Sequence Number3398951
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1